Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    25022

Day 70: Lookin' Up!

Knass

363 views

Last time I updated I was a little....perturbed. Now, things are looking up a bit! My increased dose caused a sort of shock response from my body, but after a few days, things have calmed down significantly. I'm very happy because I was prepared to be miserable again for the next month and half!

The only crappy thing right now is I've had another allergic reaction. Over the weekend, I used my husband's medicated chapstick because I forgot to put my aquaphor in my purse. This morning, I woke up with blisters and bubbles all over my lips! I look positively nightmarish at the moment, but it's starting to subside.

Not much new acne now, but some pretty bad spots from that horrible breakout last week.

Note to self: Never use anything but aquaphor!!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×